# SDR MALA010575

- Difficulty date: July 10, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 4053T73P01
- Part serial: EGNAD727
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3139, CREW REPORTED THE LT OIL TEMP (ENGINE) IS HIGH.  A/C RETURNED TO MSP.  MAINTENANCE REPLACED LT OIL TEMP BULB P/N 4053T73P01, S/N ON EGNAD727, S/N OFF GEN30288 IAW 79-00-00 P437, OPS AND LEAK CHECK GOOD.  REPLACED LT ENGINE OIL.  LEAK CHECK GOOD.
